# SDR SWAA2023011985412

- Difficulty date: December 27, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 33,904 hours, 15,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 540 Rbl 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SLIDER SEAL CHANNEL BRACKET AT STA. 540; RBL 2 IS CRACKED.   REMOVED AND REPLACED CHANNEL BRACKET AT STA 540 RBL 2 PER SRM 51-40-02.
